Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Charleston, SC

August 9, 2012Candler County, Georgia

NWS Charleston, SC issued this special weather statement at Aug 9, 2012, 3:30 PM EDT for Candler County, Georgia. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2012, 3:30 PM EDT (19:30 UTC)
Expired
Aug 9, 2012, 4:30 PM EDT
In force
60 min
Issued by
NWS Charleston, SC

County Candler County, GA

The radar

The Charleston,SC radar (KCLX), 104 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 957 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
957 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WWUS82 KCHS 091930
SPSCHS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
330 PM EDT THU AUG 9 2012

GAZ099-100-114-115-092030-
BULLOCH-CANDLER-EVANS-TATTNALL-
330 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
BULLOCH AND CANDLER COUNTIES THROUGH 430 PM EDT...

AT 326 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...7 MILES WEST OF COLLINS...MOVING NORTHEAST AT
25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALINE...COBBTOWN...COLLINS...METTER...PORTAL...PULASKI...REGISTER AND
WESTSIDE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3243 8219 3247 8219 3252 8216 3256 8209
      3255 8203 3259 8201 3260 8199 3231 8169
      3210 8221 3218 8219 3223 8222 3236 8225
TIME...MOT...LOC 1930Z 239DEG 23KT 3220 8221

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Aug 9, 2:07 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 9, 2:07 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
207 PM EDT THU AUG 9 2012

.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL REMAIN OFFSHORE THROUGH LATE WEEK...WHILE
A WEAK TROUGH OF LOW PRESSURE PERSISTS INLAND. A STRONG LOW PRESSURE
SYSTEM WILL DEVELOP TO THE NORTH ON FRIDAY...WHILE AN ASSOCIATED
COLD FRONT APPROACHES OVER THE WEEKEND. THE FRONT WILL LIKELY STALL
OVER OR NEAR THE AREA...BEFORE DISSIPATING BY THE MIDDLE OF NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EARLY WATER VAPOR IMAGERY DEPICTS A MID/UPPER LEVEL TROUGH SHIFTING
EAST OF THE MISSISSIPPI VALLEY. MEANWHILE...A SURFACE ANALYSIS
CONTINUES TO SHOW ATLANTIC HIGH PRESSURE IN PLACE BUT MODELS
INDICATE THAT A WEAK SURFACE TROUGH SHOULD FORM JUST INLAND LATER
THIS AFTERNOON. IN ADDITION SEVERAL BOUNDARIES ARE NOTED ACROSS
THE FORECAST AREA...REMNANT OUTFLOW FROM CONVECTION OVER THE
SOUTHEAST MIDLANDS LAST NIGHT. MESOSCALE ANALYSIS SHOWS SOME DRIER
AIR IN PLACE OVER THE AREA COMPARED TO THE PAST COUPLE OF
DAYS...WITH PRECIPITABLE WATER VALUES RANGING FROM 1.6 TO 1.9
INCHES...WITH THE DEEPEST MOISTURE ACROSS FAR SOUTHERN GEORGIA AND
NORTHERN FLORIDA.

DIFFERENTIAL HEATING...DUE IN LARGE PART TO AN EXTENSIVE AREA OF
FOG EARLIER THIS MORNING...AND THE PRESENCE OF SMALL SCALE BOUNDARIES
SHOULD MAKE FOR SOME FAIR DESTABILIZATION THIS AFTERNOON. PULSE
CONVECTION SHOULD BECOME SCATTERED TO NUMEROUS TO THE W OF
I-95...ESPECIALLY ACROSS INTERIOR SOUTHEAST GA...AND MAINLY
ISOLATED ALONG COASTAL SOUTH CAROLINA. BEST INSTABILITY PARAMETERS
SUGGEST STRONGER THUNDERSTORMS WILL END UP OVER INLAND AREAS
MAINLY ALONG AND W OF I-95. ISOLATED SEVERE WEATHER MAY BE
POSSIBLE LOCALLY WITH SBCAPE VALUES RANGING FROM 3-4K J/KG ACROSS
MUCH OF THE AREA AND DOWNDRAFT CAPES OVER 1000 J/KG ACROSS MUCH OF
SOUTH CAROLINA AND WEST TOWARD THE CSRA. STEERING FLOW WILL BE
WEAK ACROSS THE AREA...RESULTING IN SLOW MOVING THUNDERSTORMS. TO
THE S OF I-16...PWATS ARE HIGHER AND CONVECTIVE INITIATION WILL
LIKELY OCCUR SOMEWHAT EARLIER IN THE DAY.

MORE SUNSHINE TODAY SHOULD ALLOW HIGH TEMPERATURES TO REACH 89-92
DEGREES INLAND FROM THE COAST...ALTHOUGH HAVE LEANED TOWARD THE
LOWER END OF THAT RANGE WHERE THE FOG WAS MOST EXTENSIVE THIS
AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
MODELS IN GOOD AGREEMENT ON DRIVING A FAIRLY SIGNIFICANT MID LEVEL
TROUGH INTO THE GEORGIA AND THE CAROLINAS TONIGHT AND THIS FEATURE
WILL LIKELY MAINTAIN SCATTERED CONVECTIVE RAINS ACROSS THE
FORECAST AREA THROUGH THE EVENING AND INTO THE OVERNIGHT HOURS.
WEAK HEIGHT FALLS SUGGEST CONVECTION COULD REMAIN STRONG INLAND IN
MULTICELL CLUSTERS WITH SCATTERED SHOWERS AND TSTMS DEVELOPING TOWARD
COASTAL AREAS OVERNIGHT... ESPECIALLY IF AIR MASS GOES UNTAPPED
FROM SEA BREEZE CONVECTION THIS AFTERNOON.

FRIDAY AND SATURDAY...A STRONG UPPER LOW SYSTEM WILL ROTATE INTO
THE OHIO VALLEY REGION ON FRIDAY...PROVIDING THE NECESSARY ENERGY
TO DEVELOP AN UNSEASONABLY STRONG CO-LOCATED SURFACE LOW. THE
STACKED LOW SYSTEM WILL SLOWLY MEANDER FARTHER TO THE
NORTH/NORTHEAST FRIDAY INTO SATURDAY...WHILE THE UPPER TROUGH
STRETCHING DOWN THE EAST COAST AMPLIFIES ACCORDINGLY. A TRAILING
COLD FRONT WILL MAKE STEADY PROGRESS TOWARD THE COASTLINE THROUGH
THE DAYTIME HOURS SATURDAY...AIDED BY A SERIES OF SHORTWAVES
DOWNSTREAM OF THE TROUGH AXIS JUST TO THE WEST. UPPER LEVEL
SUPPORT WITHIN THE RIGHT REAR ENTRANCE OF A STRENGTHENING UPPER
JET...COMBINED WITH SHORTWAVE ENERGY AND LOW LEVEL CONVERGENCE
FROM THE APPROACHING COLD FRONT...WILL ENHANCE DEEP MOISTURE
ACROSS THE REGION. AS A RESULT...SHOWER/THUNDERSTORM POTENTIAL
WILL INCREASE FRIDAY AND SATURDAY. WILL CONTINUE TO ADVERTISE MOST
SIGNIFICANT CONVECTIVE COVERAGE ON SATURDAY...WHEN THE FRONT WILL
BE CLOSEST TO THE FORECAST AREA AND UPPER LEVEL SUPPORT WILL BE
MAXIMIZED. HAVE INDICATED POPS GENERALLY IN THE 40 PERCENT RANGE
FRIDAY AND FRIDAY NIGHT...INCREASING TO AROUND 50 PERCENT BY
SATURDAY. CONSIDERING THE UNSEASONABLY STRONG SYNOPTIC LEVEL
FEATURES AT BOTH THE SURFACE AND ALOFT...AS WELL AS TYPICAL
SUMMERTIME HEATING AND INSTABILITY...WILL NEED TO MONITOR MODEL
TRENDS AND STORM PREDICTION CENTER OUTLOOKS FOR SEVERE WEATHER
POTENTIAL.

HIGH TEMPERATURES FRIDAY AND SATURDAY WILL BE SUPPRESSED SLIGHTLY
BY THICKENING CLOUD COVER AND DECREASING HEIGHTS ALOFT. EXPECT
TEMPERATURES TO PEAK IN THE UPPER 80S TO AROUND 90 DEGREES BOTH
AFTERNOONS...LIKELY COOLEST ON SATURDAY WHEN RAIN COVERAGE WILL BE
GREATEST.

SUNDAY...AS THE UPPER LOW CENTER CONTINUES TO LIFT INTO EASTERN
CANADA...THE EAST COAST TROUGH WILL BECOME LESS AMPLIFIED TO THE
SOUTH. THIS WILL CAUSE THE COLD FRONT TO STALL AND BEGIN TO
DISSIPATE OVER OR NEAR THE FORECAST AREA EARLY NEXT WEEK. WEAK
HIGH PRESSURE WILL ATTEMPT TO BUILD FROM THE WEST AND INTRODUCE
DRIER AIR INTO THE SOUTHEAST STATES. EXPECT PRECIPITATION
POTENTIAL TO DECREASE AS A RESULT...AND HAVE LIMITED POPS INTO THE
SLIGHT CHANCE TO LOW CHANCE RANGE ACCORDINGLY. WILL INDICATE BEST
CONVECTIVE COVERAGE ACROSS SOUTHEAST GEORGIA ZONES CLOSEST TO
LINGERING MOISTURE ALONG THE SOUTHERN BOUNDARY OF THE DISSIPATING
FRONT.

TEMPERATURES ON SUNDAY WILL REBOUND INTO THE LOWER 90S AWAY FROM
THE LOCALLY COOLER COASTLINE DUE TO INCREASING INSOLATION AND A
SLIGHT INCREASE IN HEIGHTS ALOFT.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
A LESS AMPLIFIED UPPER LEVEL PATTERN IS EXPECTED MONDAY THROUGH
THE MIDDLE OF NEXT WEEK. THE SURFACE PATTERN WILL REMAIN RELATIVELY
WEAK AS WELL...WITH SUBTLE HIGH PRESSURE SETTLING OVER THE REGION
MONDAY AND TUESDAY. MEDIUM RANGE MODELS ARE IN SOME DISAGREEMENT
REGARDING THE TRACK OF SHORTWAVE ENERGY WITHIN THE BASE OF A WEAK
UPPER TROUGH THAT WILL TAKE SHAPE ALONG THE EAST COAST LATE
TUESDAY INTO THURSDAY. HAVE LIMITED PRECIPITATION CHANCES ON
MONDAY AND TUESDAY...LACKING NOTABLE DEEP MOISTURE AND UPPER LEVEL
SUPPORT. HAVE THEN INCREASED POPS SLIGHTLY FOR WEDNESDAY AND
THURSDAY TO ACCOUNT FOR THE FORMATION OF THE BROAD UPPER TROUGH
ALONG THE EAST COAST AND AN ASSOCIATED SURFACE WAVE OF LOW
PRESSURE. STILL EXPECT CONVECTION TO MAINTAIN A MORE SEASONAL
DIURNAL DEVELOPMENT PATTERN...WITH BEST COVERAGE DURING THE
FAVORED AFTERNOON/EVENING HOURS EACH DAY. HIGH TEMPERATURES WILL
GENERALLY RANGE IN THE LOWER 90S AWAY FROM THE LOCALLY COOLER
COASTLINE.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
KCHS...THE COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD BE
ISOLATED THROUGH MUCH OF THE AFTERNOON ACROSS COASTAL SOUTHEAST
SOUTH CAROLINA SO HAVE ONLY INCLUDED VICINITY THUNDERSTORMS IN THE
TAF FROM 1930-2300Z. A PASSING UPPER LEVEL DISTURBANCE TONIGHT
SHOULD SHIFT THE FOCUS OF PRECIPITATION TO OFF THE SOUTH CAROLINA
COAST...SO HAVE MAINTAINED VICINITY SHOWERS FROM 06Z-14Z. OUTSIDE
OF ANY CONVECTION...VFR CONDITIONS SHOULD PREVAIL THROUGH THE
PERIOD.

KSAV...CONVECTION WILL CONTINUE TO INCREASE IN COVERAGE THROUGH MUCH OF THIS
AFTERNOON ACROSS SOUTHEAST GEORGIA AND HAVE INCLUDED VICINITY
THUNDERSTORMS IN THE TAF THROUGH EARLY EVENING. A TEMPO GROUP FOR
THUNDERSTORMS WITH REDUCED CIGS/VSBYS IS ALSO IN THE TAF FROM
18-22Z. MOISTURE COULD ONCE AGAIN BECOME TRAPPED BENEATH THE
NOCTURNAL INVERSION AND MVFR OR LOWER CONDITIONS ARE POSSIBLE
DURING THE LATE NIGHT/EARLY MORNING HOURS...MAINLY DUE TO STRATUS
AS WINDS ALOFT MAY BE TOO STRONG TO SUPPORT FOG.

EXTENDED AVIATION OUTLOOK... CONDITIONS WILL REMAIN UNSETTLED
THROUGH THE UPCOMING WEEKEND. BRIEF PERIODS OF MVFR OR LOWER
CONDITIONS WILL BE POSSIBLE WITH ANY SHOWERS AND
THUNDERSTORMS...MAINLY DURING THE AFTERNOON/EVENING HOURS.

&&

.MARINE...
NO SIGNIFICANT CHANGE TO SYNOPTIC PATTERN OR FORECAST CONDITIONS
TODAY WITH S FLOW CLOSE TO 10 KT. LOW LEVEL JET WILL INCREASE
TONIGHT AND WE SHOULD SEE WINDS INCREASE TO NEAR 15 KT WITH GUSTS
TO 20 KT AT TIMES AND SEAS BUILD FROM 2 FT TO 3-4 FT LATE.

FRIDAY THROUGH MONDAY...SOUTH TO SOUTHWEST FLOW WILL CONTINUE
ACROSS THE LOCAL WATERS UNDER THE INFLUENCE OF THE SUBTROPICAL
HIGH TO THE EAST. AS A COLD FRONT APPROACHES FROM THE NORTHWEST
EARLY THIS WEEKEND...THE LOW LEVEL FLOW WILL INCREASE WITH THE
TIGHTENING PRESSURE GRADIENT. WINDS COULD SURGE CLOSE TO MARGINAL
SMALL CRAFT ADVISORY LEVELS FRIDAY INTO EARLY SATURDAY...BUT STILL
EXPECT CONDITIONS TO REMAIN JUST BELOW CRITERIA AT THIS POINT.
SINCE THE FRONT IS EXPECTED TO DISSIPATE WITHOUT A CLEAR PASSAGE
ACROSS THE MARINE ZONES...WINDS WILL MAINTAIN A SOUTHERLY
COMPONENT INTO EARLY NEXT WEEK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...JAQ
SHORT TERM...
LONG TERM...
AVIATION...JAQ
MARINE...
Hazardous weather outlook, Aug 9, 4:23 AM EDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
423 AM EDT THU AUG 9 2012

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-100830-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
423 AM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Aug 9, 3:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
330 PM EDT THU AUG 9 2012

GAZ099-100-114-115-092030-
BULLOCH-CANDLER-EVANS-TATTNALL-
330 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
BULLOCH AND CANDLER COUNTIES THROUGH 430 PM EDT...

AT 326 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...7 MILES WEST OF COLLINS...MOVING NORTHEAST AT
25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALINE...COBBTOWN...COLLINS...METTER...PORTAL...PULASKI...REGISTER AND
WESTSIDE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3243 8219 3247 8219 3252 8216 3256 8209
      3255 8203 3259 8201 3260 8199 3231 8169
      3210 8221 3218 8219 3223 8222 3236 8225
TIME...MOT...LOC 1930Z 239DEG 23KT 3220 8221

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 4:01 PM EDTSpecial Weather StatementCHSEffingham59 min
Aug 9, 5:20 PM EDTSpecial Weather StatementCHSBulloch, Candler, Evans, Tattnall70 min
Aug 9, 6:01 PM EDTSevere Thunderstorm WarningCHSBryan, Evans, Liberty, Long, Tattnall59 min
Aug 9, 6:33 PM EDTSpecial Weather StatementCHSBulloch, Candler, Screven57 min
Aug 9, 6:38 PM EDTSpecial Weather StatementCHSLiberty, McIntosh67 min
Aug 9, 6:52 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham53 min
Aug 9, 7:10 PM EDTSpecial Weather StatementCHSChatham50 min
Aug 9, 7:16 PM EDTSpecial Weather StatementCHSScreven44 min
Aug 9, 7:43 PM EDTSpecial Weather StatementCHSHampton47 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.